# SDR UALA2010052401763

- Difficulty date: May 24, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 45,465 hours, 5,428 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Part number: L191254
- Part serial: 2114
- Condition: Inoperative
- Location: Tech Cart
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY POWER CORDS P43 AND N43 INOPERABLE.   REPLACED NEW TECH CART CONTROLLER PER MM AT N43. OPS CHECK NORMAL.
